# SDR AALA202105059002

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 31,949 hours, 13,074 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW SPEED REJECTED TAKE OFF AT 30 KNOTS DUE TO TAKE OFF CONFIGURATION WARNING AT THRUST APPLICATION ASSOCIATED WITH ILLUMINATION OF THE OVERHEAD PROXIMITY SENSOR ELECTRONIC UNIT LIGHT. ACCOMPLISHED PROXIMITY SENSOR ELECTRONIC UNIT TEST, FOUND SPEED BRAKE FAULT. RESET SAME PER AMM 32-09-00. MESSAGE CLEARED.
